# SDR FDEA202107161835

- Difficulty date: July 16, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 31,118 hours, 17,481 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 47 S24l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK INDICATION WAS FOUND ON THE HOLE "J" OF FR47,STR24L-STR25L.  THE CRACK INDICATION IS OVER 100%FSH. ACCOMPLISHED THE WORK:FR47,STR24L-STR25L HOLE ''J'' GOUGE REPAIR - THIS EA DEVIATES   FROM EO 6-5310-7-5017 (AIRBUS SERVICE BULLETIN ) I.A.W. A300-600F EA NO: T6-5310 -   T0344789 B   P3, SEQ NO: 001056.
